# SDR SCNA00323

- Difficulty date: April 26, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS BETWEEN BS 720B AND 720C AT STRINGER 28R.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED STRINGER IAW B727 51-30-02.  FABRICATED NEW STRINGER PER SAMPLE FROM BAC1490131.  TREATED AND PRIMED IAW B727 SRM 51-10-02, MM 51-20-02.  INSTALLED IAW B727 SRM 53-10-03 AND 51-30-02.
